Progressive multifocal leukoencephalopathy (PML) is a rare demyelinating disease of the central nervous system caused by reactivation of John Cunningham (JC) virus. Risk factors for the development of PML include infection with human immunodeficiency virus (HIV) or treatment with immunosuppressive therapy. This latter group, termed drug-associated PML, has been linked to rituximab, fludarabine, and brentuximab; all agents used in the treatment of lymphoproliferative disorders.1 However, the literature remains scarce on the epidemiology of PML in the multiple myeloma (MM) population and the risk associated with immunomodulatory therapy. Unlike patients with lymphoproliferative malignancies, who may achieve long-standing remission with short but intense cycles of immuno-chemotherapy, patients with MM are often heavily treated over prolonged periods, with multiple generations of drug within a single class. Thus, an understanding of potential drug-related complications is particularly important in this group. Herein, we report the case of a woman with MM who developed PML after 47 months of lenalidomide/dexamethasone, administered for progressive disease post-autologous stem cell transplantation, and discuss the causation, diagnosis, and management of PML in MM in the context of previous published reports.